MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.27X100MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.27X100MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 6118127100
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon receipt, it was noted that there was a hole in the packaging.It was also reported that this event did not occur during a surgical procedure and there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.27X100MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key14193730
Report Number3015967359-2022-00913
Device Sequence Number4446890
Product Code GFA
UDI-Device Identifier04546540501424
UDI-Public04546540501424
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6118127100
Device Catalogue Number6118127100
Device Lot Number21336037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown